I was recently diagnosed with anxiety and I don't know much about it. I used to be a very social person, always going to new places, bars, restaurants ect. Now all of the sudden I don't like to do those things anymore. I stay at home more in fear of having an attack. Sometimes I can go out and be fine, other times I can get very nervous, anxious, and have to go home asap. I had an attack at my friend's graduation this summer and had an attack at work the other day. I don't want to depend on a pill every day to function normally. Anyone have any suggestions to get back to how I used to be?
You need to continue to talk with a professional - a psychologist working with a psychiatrist, clergy ... Who diagnosed you? I agree - pills can lead to as many problems as they solve. However, this is a problem you need to explore more with professionals. What happened for such a sudden change in your personality. Your friends and family might have some insight as to what happened - something you may have forgotten. Be open. Before any medication, be aware fully of the side effects. A good therapist may be all that is needed.
Hi, I have suffered from anxiety/depression for many yrs BUT up till about 18mths ago I was a more confident person than I had ever been but was on Nardil. I then found it difficult to get my prescription was told they are trying to withdraw the drug. I have tried a couple of other drugs since but my symptoms have come back, now I am anxious most of time :( I am pre-menopausal and have noticed puberty, giving birth, and now were times I have been effected!! I am now trying St Johns Wort as I know personally of people who have used it and it has worked amazing. Everybody is different but I am going to give these a good try only day 4 today. Good luck keep intouch.
hello katy0420. I just recently answered a question, much the same as yours. I suggest beta blocker. A beta blocker is used to fight social anxiety/phobia. With very little side effects, they are fairly successfull in thier use to fight your diagnosis. Two that are often prescribed are Tenormin,along with Indereal. You might want to ask your doctor about trying one. They are not habit forming and thus, easy to stop, with not danger to you.best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 5 answers
Posted 25 May 2011 • 4 answers
Posted 2 Dec 2012 • 2 answers
Posted 23 Jan 2015 • 5 answers
Posted 21 Mar 2016 • 1 answer